PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
1995-1996 | 23 | 3 | 351-361
Tytuł artykułu

Growth and accretion of mass in an astrophysical model, II

Treść / Zawartość
Warianty tytułu
Języki publikacji
EN
Abstrakty
EN
Radially symmetric solutions of a nonlocal Fokker-Planck equation describing the evolution of self-attracting particles in a bounded container are studied. Conditions ensuring either global-in-time existence of solutions or their finite time blow up are given.
Rocznik
Tom
23
Numer
3
Strony
351-361
Opis fizyczny
Daty
wydano
1995
otrzymano
1995-01-24
Twórcy
autor
  • Mathematical Institute, University of Wrocław, Pl. Grunwaldzki 2/4, 50-384 Wrocław, Poland
  • Mathematical Institute, University of Wrocław, Pl. Grunwaldzki 2/4, 50-384 Wrocław, Poland
Bibliografia
  • [1] P. Biler, Growth and accretion of mass in an astrophysical model, Appl. Math. (Warsaw) 23 (1995), 179-189.
  • [2] P. Biler, Local and global solutions of a nonlinear nonlocal parabolic problem, in: Proc. of the Banach Center minisemester 'Nonlinear Analysis and Applications', to appear.
  • [3] P. Biler, Existence and nonexistence of solutions for a model of gravitational interaction of particles, III, Colloq. Math. 68 (1995), 229-339.
  • [4] P. Biler, D. Hilhorst and T. Nadzieja, Existence and nonexistence of solutions for a model of gravitational interaction of particles, II, ibid. 67 (1994), 297-308.
  • [5] P. Biler and T. Nadzieja, Existence and nonexistence of solutions for a model of gravitational interaction of particles, I, ibid. 66 (1994), 319-334.
  • [6] A. Friedman, Partial Differential Equations of Parabolic Type, Prentice-Hall, Englewood Cliffs, N.J., 1964.
  • [7] W. Jäger and S. Luckhaus, On explosions of solutions to a system of partial differential equations modelling chemotaxis, Trans. Amer. Math. Soc. 329 (1992), 819-824.
  • [8] S. Karlin and H. M. Taylor, A Second Course in Stochastic Processes, Academic Press, New York, 1981.
  • [9] O. A. Ladyženskaja [O. A. Ladyzhenskaya], V. A. Solonnikov and N. N. Ural'ceva [N. N. Ural'tseva], Linear and Quasilinear Equations of Parabolic Type, Amer. Math. Soc., Providence, R.I., 1988.
  • [10] T. Nadzieja, A model of a radially symmetric cloud of self-attracting particles, Appl. Math. (Warsaw) 23 (1995), 169-178.
  • [11] G. Wolansky, On steady distributions of self-attracting clusters under friction and fluctuations, Arch. Rational Mech. Anal. 119 (1992), 355-391.
  • [12] G. Wolansky, On the evolution of self-interacting clusters and applications to semilinear equations with exponential nonlinearity, J. Anal. Math. 59 (1992), 251-272.
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.bwnjournal-article-zmv23i3p351bwm
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.